# SDR DALA2022080405367

- Difficulty date: August 2, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N308DN
- Make and model: Airbus A321-211
- Aircraft serial: 7233
- Aircraft time: 14,389 hours, 7,271 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRANCE AREA LH SIDE FR 68 1ST BEAM FROM THE LEFT UNDER FLOOR PANEL 261LG BEAM HAS BULGED AREA SHOWING CORROSION. REMOVED CORROSION FROM AFT MAIN CABIN BEAM AT Y1162 WITH A REMAINING THICKNESS OF .083 AND OUT OF LIMITS REPAIRED BEAM IAW ERA 600512-14 REV ORIGINAL. (LP# 2347534)
